# SDR VNAA9905010

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 329630
- Condition: Inoperative
- Location: Landing Gear
- Part time: 87,999 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE LANDING GEAR FAILED TO INDICATE DOWN AND LOCKED WHEN SELECTED ON FINAL APPROACH.  THE CREW FOLLOWED QRH PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT MADE A TOWER FLY BY, AND HAD THE TOWER  VERIFY THE GEAR POSITION.  AFTER THE GEAR WAS VERIFIED DOWN BY THE TOWER, THE AIRCRAFT SHOT ANOTHER APPROACH AND LANDED SAFELY.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FLIGHT WAS EXECUTED WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE DIMMER CONTROL BOX, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-13-11. OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
